# SDR CALA2015021293143

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 54,976 hours, 22,360 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 R2 DOOR FWD CORNER FITTING CORRODED.  R & R CORNER FITTING IAW SRM 53-41-14 FIG 101.
